RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 3(261), Pages 169–170 (Mi umn1899)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a theory of pseudo-differential operators on the circle

B. A. Amosov


Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:3, 197–198

Bibliographic databases:

MSC: 35S05, 46E35, 42A16, 41A60
Received: 03.03.1987

Citation: B. A. Amosov, “On a theory of pseudo-differential operators on the circle”, Uspekhi Mat. Nauk, 43:3(261) (1988), 169–170; Russian Math. Surveys, 43:3 (1988), 197–198

Citation in format AMSBIB
\Bibitem{Amo88}
\by B.~A.~Amosov
\paper On a~theory of pseudo-differential operators on the circle
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 3(261)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn1899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955779}
\zmath{https://zbmath.org/?q=an:0671.35083}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..197A}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 3
\pages 197--198
\crossref{https://doi.org/10.1070/RM1988v043n03ABEH001739}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U421100006}


Linking options:
  • http://mi.mathnet.ru/eng/umn1899
  • http://mi.mathnet.ru/eng/umn/v43/i3/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Michael Ruzhansky, Ville Turunen, “Quantization of Pseudo-differential Operators on the Torus”, J Fourier Anal Appl, 2009  crossref
    2. Shahla Molahajloo, Mohammad Pirhayati, “Traces of pseudo-differential operators on compact and Hausdorff groups”, J. Pseudo-Differ. Oper. Appl, 2013  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:260
    Full text:102
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019